# SDR ASAA0843029

- Difficulty date: May 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 34,063 hours, 18,628 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 65C26603202A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT TRAILING EDGE WEDGE LOWER SURFACE CHAFED THROUGH IN TWO PLACES ON AFT EDGE ONE EACH AT INBOARD AREA AND 1 EACH AT ACTUATOR AREA.  PREPARED DAMAGED AREA.  FABRICATED FILLERS AND DOUBLERS AND BONDED IAW B737 400 SRM 51 70 10 REPAIR NR 4.
